# SDR 2006UALA01869

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 60,945 hours, 10,020 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Failed
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L EICAS COMPUTER STATUS MSG DISPLAYED.  REPLACED LEFT EICAS COMPUTER.  A11 FLASH BAD. REPLACED A11U4 AND U10. OPS CHECK NORMAL.
